Renal Failure

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the causes of blood in sputum?

Query: Hello doctor, My father is 55 years old. He is a patient having DM, CAD, CABG, HT, CKD and SHT. Now, he has severe cough for more than 15 days and can see blood occasionally while spitting. He is also undergoing dialysis twice in a week. His present hemoglobin is 8.1, creatinine is 4.6 and urea is ...  Read Full »


Dr. Rakesh Mittal

Child Health Specialist, Medical Oncologist, Paediatrician

Answer: Hi, Welcome to cliniq.com. Your father has severe renal failure. The blood in cough could be due to many reasons. I think you need to concentrate on his dialysis. If blood in sputum continues, then we need to find out reasons for this by x-ray or CT scan. I do think you should not be w...  Read Full »

Can Toradol alter creatinine levels?

Query: Hello doctor, If a person with chronic kidney disease with a creatinine of 1.9 and a GFR of 40 receives Toradol 60 mg IM as a single dose, can that lead to acute renal failure? How soon would failure occur after the administration of the medication?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Toradol contains Ketorolac. It is known to cause worsening of kidney functions. But usually what is seen is that, it is the administration for a longer duration which causes the increased probability of renal failure and not a single dose. A famous study reveals that keto...  Read Full »

A healthy woman suddenly developed renal failure. Is it due to drug interaction?

Query: Hello doctor, A healthy 60-year old woman walks seven miles a day and has no underlying illness (autoimmune, cardiovascular, cancer, etc) very suddenly develops renal failure over about one month that doctors at the general hospital diagnose as microthrombotic angiopathy and hemolytic uremic syndro...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. No, changing the brand is not a reason to develop microangiopathy and HUS (hemolytic-uremic syndrome). She needs to be convinced to accept what has happened. She would require hemodialysis sessions thricea week with adequate diuretics. The pedal edema is mostly becaus...  Read Full »

My dad has been advised temporary dialysis. Does he really require it?

Query: Hi doctor,My 66 year old father suddenly got a high fever and in few days we discovered he has a urinary tract infection. He is a diabetic and on insulin. He is a very disciplined person when it comes to his health. He checked his creatinine levels early this year and it was in the normal range. Af...  Read Full »


Dr. Sandeep Varma

Nephrologist

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about your father. He is presently having a severe infection (sepsis) due to the urinary tract infection. There is an acid accumulation in the blood due to the infection. There is worsening of renal function as a result of stress to the body due to...  Read Full »

After a brain stroke, my dad's urine output has decreased. Please help.

Query: Hello doctor,My 70 years old father had a brain stroke, and he has been operated thrice since then, including VP shunt. He is diabetic, and his condition has not improved yet. He is in the ICU, and his urine output has decreased to 10 ml per hour. They performed dialysis two days back, but there is ...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It is an acute renal failure with underlying chronic diabetic kidney disease. It is very common in patients with diabetic kidney disease to go to acute failure. The prognosis is usually bad, and the choice of treatment is dialysis. Consult your treating nephrologist and...  Read Full »

My husband has not urinated in almost 24 hours. What should I do?

Query: Hello doctor, My husband has not urinated in almost 24 hours. He has a pain in his right shoulder and chest with a severe headache. Also, his kidneys hurt.  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. A urine output of fewer than 400 mL per day is referred to as oligouria. And no urine output means anuria. Both the conditions need urgent ER (emergency room) care to prevent a renal shutdown. The cause could be an infection, renal failure,...  Read Full »

I have pain in my back, abdomen, and testicles. Do I have some major problem?

Query: Hi doctor, I am a 39 years old male, and I have pain in my back, the right side of the abdomen, and testicles. My hair is falling rapidly, and I have developed gastritis. My eGFR value is 69, serum creatinine is 1.3, chloride is 106.9, bilirubin total is 1.81, bilirubin direct is 0.52, bilirubin ind...  Read Full »


Dr. Raja Ramesh

Andrologist, Urologist

Answer: Hi, Welcome to icliniq.com. From this details provided you have following problems. Stage 1 renal failure. Hypertension. Mild jaundice. With the above condition, mild pain in testis and back is most likely due to a kidney problem. I would suggest following investigation and opinions for further de...  Read Full »

Please review my dad's report and let me know if hiccups and burping are to be worried.

Query: Hi doctor, My dad recently was admitted to hospital after a heart attack, and he was in the hospital for almost a week. Currently, he was discharged and taking rest at home. The doctor advised that his heart pumping rate is around 23% and require improvement. Since morning he has been having hiccup...  Read Full »


Dr. Vivek Pillai

Cardiologist

Answer: Hi, Welcome to icliniq.com. I saw your dad's reports (attachment removed to protect patient identity). He has severe heart failure due to supposedly decreased blood supply to the heart (ischemic left ventricular dysfunction). The cause of hiccups and burping could be due to gastritis induced b...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.